Loading...
Loading...

Go to the content (press return)

Review of the paper `Graph Invariants of Finite Groups via a Theorem of Lagarias'' Füsun Akman , Journal of Algebra, Number Theory and Aplications, Vol 8, Number 2 (2007), pp 227-258 - Mathematical reviews

Type of activity
Others' publications about work
Cited article
Review of the paper `Graph Invariants of Finite Groups via a Theorem of Lagarias'' Füsun Akman , Journal of Algebra, Number Theory and Aplications, Vol 8, Number 2 (2007), pp 227-258
Refereed journal
Mathematical reviews
Date of publication
2008-11-30
URL
http://www.ams.org/mathscinet/search/publdoc.html?arg3=2007&co4=AND&co5=AND&co6=AND&co7=AND&dr=pubyear&pg4=AUCN&pg5=TI&pg6=PC&pg7=ALLF&pg8=ET&review_format=html&s4=Akman&s5=&s6=&s7=&s8=All&vfpref=html&yearRangeFirst=&yearRangeSecond=&yrop=eq&r=2&mx-pid=2406860 Open in new window
Group of research
TN - Number Theory Research Group
Publisher
American Mathematical Society (AMS)

Participants